Assistant Professor

Bin LiContact Information:
Bin Li

Research interests

My research interests are in the fields of actuarial science, applied probability, and mathematical finance. In particular, my current research is mainly in insurance and finance driven problems using various stochastic control and stochastic analysis techniques.

Education/biography

  • PhD in Applied Mathematical and Computational Sciences, 2013, University of Iowa, U.S.A. Advisor: Qihe Tang and Lihe Wang
  • MS in Computational Mathematics, 2008, Xi’an Jiaotong University, China
  • BS in Computational Mathematics, 2005, Xi’an Jiaotong University, China

Selected publications

  • Li, B.; Willmot, G.E.; Wong, J.T.Y. A temporal approach to the Parisian risk model. Journal of Applied Probability, forthcoming.

  • Li, B.; Wang, L.; Xiong, D. Robust utility maximization with extremely ambiguity-loving or ambiguity-aversion preferences. Stochastics, forthcoming.

  • Landriault, D.; Li, B.; Zhang, H. (2017). A general approach for drawdown (drawup) of time-homogeneous Markov processes. Journal of Applied Probability, 54(2), 603-626.

  • Landriault, D.; Li, B.; Loke, S.H.; Willmot, G.E.; Xu, D. (2017). A note on the convexity of ruin probabilities. Insurance: Mathematics and Economics, 74, 1-6.

  • Landriault, D.; Li, B.; Zhang, H. (2017). On magnitude, asymptotics and duration of drawdowns for Lévy models. Bernoulli, 23(1), 432-458.

  • Landriault, D.; Li, B.; Li, S. (2017). Drawdown risk analysis for the renewal insurance risk process. Scandinavian Actuarial Journal, no. 3, 267-285.

  • Li, B.; Li, D.; Xiong, D. (2016). Alpha-robust mean-variance reinsurance-investment strategies. Journal of Economic Dynamics and Control, 70, 101-123.

  • Landriault, D.; Li, B.; Li, D.; Li, D. (2016). A pair of optimal reinsurance-investment strategies in the two-sided exit framework. Insurance: Mathematics and Economics, 71, 284-294.

  • Chen, X.; Landriault, D.; Li, B.; Li, D. (2015). On minimizing drawdown risks of lifetime investments. Insurance: Mathematics and Economics, 65, 46-54.

  • Landriault, D.; Li, B.; Li, S. (2015). Analysis of a drawdown-based regime-switching Lévy insurance model. Insurance: Mathematics and Economics, 60, 98-107.

  • Landriault, D.; Li, B.; Zhang, H. (2015). On the frequency of drawdowns for Brownian motion processes. Journal of Applied Probability, 52(1), 191-208.

  • Li, B.; Tang, Q.; Wang, L.; Zhou, X. (2014). Liquidation risk in the presence of Chapters 7 and 11 of the US bankruptcy code. Journal of Financial Engineering, 1(3), 1450023 (19 pages).

  • Li, B.; Zhou, X. (2013). The joint Laplace transforms for diffusion occupation times. Advances in Applied Probability, 45(4), 1049-1067.

  • Li, B.; Tang, Q.; Zhou, X. (2013). A time-homogeneous diffusion model with tax. Journal of Applied Probability, 50(1), 195-207.

Affiliation: 
University of Waterloo
Contact information: